Overcoming Red Skin, Sore, Dry And Flaking Due To The Use Of Facial Medicine?

Goodnight … I want to ask, I am currently experiencing allergic contact dermatitis where the symptoms that I experience now are red skin on the face around the cheeks near the nose, between the eyebrows and nose and my skin has been dry and sore since the beginning of this year in my opinion due to the use one of the drugs from a beauty doctor in Jakarta … for the past 4 months I stopped using drugs from the beauty doctor and I have consulted a dermatologist in Jakarta too and the doctor diagnosed me that my facial skin was affected by eczema because of dry, red and peeling and the doctor gave an ointment to reduce dry skin reddish and slightly peeled off it and taking medication to reduce itching and pain, the initial use of the drug from the specialist doctor produced results I did not experience anymore but after a month after the drug was finished I experienced it again my face had red, dry, sore and peeled skin, but I did following the doctor’s advice to give the ointment to my face again, but every time I did not give the ointment to my face that experienced red and dry it appeared again a week after I did not give the ointment and has been going on for 3 weeks but I am currently in Malang I was in college for a long time … has my face been addicted to drugs or experienced allergic contact dermatitis or it could be because I was studying in Malang that has cold air causing my skin to become dry, reddened and sore and scaly and so skin like this .. thank you for the answer I was confused what to handle

1 Answer:

Good morning, thanks for asking at HealthReplies.com. We understand your confusion. In general, the conditions that you experience can occur due to several possibilities, some of which are:

Atopic eczema
Allergic contact dermatitis

Irritant contact dermatitis
Psoriasis
Dry skin syndrome or xerosis

The difference between eczema and contact dermatitis is in contact dermatitis, complaints on the skin occur in areas that are in contact with certain substances, while eczema can appear in various areas. In your case, actually if you suspect this is caused by a certain drug, it should if you no longer use it, this condition will improve with time and will not recur as long as the trigger is not there. The problem is, we still don't know for sure whether the medicine you get from the doctor is the cause, or other factors such as stress, hormonal imbalance, cosmetics or something you eat and drink.


Our advice, you should continue to see a dermatologist, which if you are now constrained by distance, is not a problem when changing doctors. What is important, you can control routine. This control routine is crucial in determining treatment because your doctor is able to assess whether treatment has previously been running or not, and is quite useful or not in relieving symptoms.


Meanwhile, multiply the consumption of fruits and vegetables and drink water, use a moisturizer if you feel your skin is dry, lack of use of cosmetics or other medicines that are not recommended by your doctor, and check yourself immediately. So, hopefully answering your question.

: by

Related Question

What Causes Post-caesarean Leg Pain?

What Causes Post-caesarean Leg Pain?

(1 year ago)

… my wife just gave birth with SC, since coming home from the hospital … my wife’s legs are often sick, painful, numb if she brings sleep, so it can’t be to...

Itching In Several Parts Of The Body That Recurs Frequently?

Itching In Several Parts Of The Body That Recurs Frequently?

(1 year ago)

Doctors want ty It’s been 5 months, my body suddenly came out gatel like biduren in certain parts of the body (in the hands, sometimes in the legs, sometimes in the body) Aft...

(1 year ago)

...

Leave a Reply

Your email address will not be published. Required fields are marked *